Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch rainbowlight

Posted by Ritch on January 17, 2003, at 22:46:55

In reply to Ritch, posted by rainbowlight on January 17, 2003, at 19:03:23

> It worked! Took the Zoloft last night instead of this morning, and you were right, only a bit of nausea today, much better than before.! GEEZ, why didn't I think of that? LOL! Thanks so much for the tip. Saw the pdoc today. She says the nausea could be a combo of the Remeron withdrawel and Zoloft together. She added Seroquel, 25 or 50 (my choice) to my Restoril to get me to sleep. I sure hope it works, I am getting really sleep deprived. She upped the Zoloft from 25 to 50 mgs. to take care of the anxiety/depression left from discontinuing the Remeron. I hope I can tolerate the increased dosage. Do you know if Seroquels anti-anxiety benefits last all day or just for the hours after the dose? I have tried it before, but found it too sedatin for daytime use. I tried to get her to prescribe me a new benzo, I don't care for the Ativan and she wouldn't.

RBL, I'm glad changing the Zoloft dosage timing helped you out. I'm surprised that your pdoc didn't let you continue with a nighttime schedule of Zoloft(at the same dosage) for a week to see if it had some consistency before adding in the Seroquel (and upping the Zoloft dose). However, you said that your "nausea" problem was helped, but you didn't mention anything about your ability to get to sleep and stay asleep being improved by the dosage timing switch of the Zoloft. Did you still have some trouble with sleep? AP's all have anti-nausea effects (because of the D2 blockade), and Seroquel can hammer you (sedation-wise) into sleeping like a rock. That's my guess-she added the Seroquel to combat the increased nausea/insomnia of the Zoloft increase despite the timing of the dosage. I would try just 25mg. Seroquel knocked me on my ass big time. It took until midday the next day on 25mg hs dosing to be able to do simple addition. I *liked* the *rebound* effect of the Seroquel however later in the following day (following nightime only dosing). I'm just not an AP fan I guess.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:136333
URL: http://www.dr-bob.org/babble/20030113/msgs/136350.html